# SDR GLBA20110906H

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,692 hours, 37,118 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE GEAR HANDLE LIGHT WOULDN'T ILLUMINATE IN FLIGHT WITH THE GEAR HANDLE UP AND POWER REDUCED TO SOUND HORN.  MX PERFORMED GEAR SWINGS, ALL WARNING SYS OPERATED IAW BMM 32-01, SYS OPS CK GOOD.
